Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A monotone property of the solution of a stochastic boundary value problem


Author: William B. Day
Journal: Quart. Appl. Math. 28 (1970), 411-425
MSC: Primary 60.75
DOI: https://doi.org/10.1090/qam/268979
MathSciNet review: 268979
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn and K. T. Smith, Characterization of positive reproducing kernels. Applications to Green’s functions, Amer. J. Math. 79 (1957), 611–622. MR 0088706, https://doi.org/10.2307/2372565
  • [2] R. Bellman, On the nonnegalivity of Green's function, Boll. Un. Mat. Ital. (3) 12, 411-413 (1957)
  • [3] R. Bellman, On the nonnegativity of Green's function, Boll. Un. Mat. Ital. (3) 18, 219-221 (1963)
  • [4] A. T. Bharucha-Reid, On the theory of random equations, Proc. Sympos. Appl. Math., Vol. XVI, Amer. Math. Soc., Providence, R.I., 1964, pp. 40–69. MR 0189071
  • [5] W. E. Boyce, Random vibration of elastic strings and bars, Proc. 4th U.S. Nat. Congr. Appl. Mech. (Univ. California, Berkeley, Calif., 1962) Amer. Soc. Mech. Engrs., New York, 1962, pp. 77–85. MR 0152193
  • [6] William E. Boyce and Bruce E. Goodwin, Random transverse vibrations of elastic beams, J. Soc. Indust. Appl. Math. 12 (1964), 613–629. MR 0175396
  • [7] William E. Boyce, Stochastic nonhomogeneous Sturm-Liouville problems, J. Franklin Inst. 282 (1966), 206–215. MR 0204797, https://doi.org/10.1016/0016-0032(66)90563-1
  • [8] V. A. Čurikov, Conditions for the existence and preservation of the sign of the Green’s function of a two-point boundary value problem, Izv. Vysš. Učebn. Zaved. Matematika 1967 (1967), no. 2 (57), 93–99 (Russian). MR 0209544
  • [9] B. E. Goodwin and W. E. Boyce, Vibrations of random elastic strings: method of integral equations, Quart. Appl. Math., 22, 261-266 (1964)
  • [10] Charles Wills Haines, AN ANALYSIS OF STOCHASTIC EIGENVALUE PROBLEMS, ProQuest LLC, Ann Arbor, MI, 1965. Thesis (Ph.D.)–Rensselaer Polytechnic Institute. MR 2615373
  • [11] C. W. Haines, Hierarchy methods for random vibrations of elastic strings and beams, Proc. Fifth U. S. Nat. Congr. Appl. Mech., Minneapolis, 1966
  • [12] E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • [13] David Middleton, An introduction to statistical communication theory, International Series in Pure and Applied Physics, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1960. MR 0118561
  • [14] S. A. Pak, Sign-preserving conditions for the Green’s function of a Sturm-Liouville problem, Dokl. Akad. Nauk SSSR 148 (1963), 1265–1267 (Russian). MR 0145139
  • [15] Murray H. Protter and Hans F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1967. MR 0219861
  • [16] C. A. Swanson, Comparison and oscillation theory of linear differential equations, Academic Press, New York-London, 1968. Mathematics in Science and Engineering, Vol. 48. MR 0463570

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.75

Retrieve articles in all journals with MSC: 60.75


Additional Information

DOI: https://doi.org/10.1090/qam/268979
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website